Arkansas, 2024

Tornadoes and Flash Flooding in Arkansas, November 4 to 5, 2024

November 4 to 5, 2024 · NWS TSA · 11 events in 4 counties and zones

Strong to severe thunderstorms developed into and across northwestern Arkansas during the afternoon of the 4th, in an unseasonably moist and unstable air mass ahead of an approaching cold front. The atmosphere became very unstable ahead of the thunderstorms.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$1.1 million
Crop damage
None recorded
Events
11

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS TSA wrote it up.

Strong to severe thunderstorms developed into and across northwestern Arkansas during the afternoon of the 4th, in an unseasonably moist and unstable air mass ahead of an approaching cold front. The atmosphere became very unstable ahead of the thunderstorms. The deep-layer and low-level wind shear strengthened during the afternoon, in response to a strong storm system translating into the Southern Plains from the Southern Rockies. The combination of very unstable air and very strong wind shear resulted in the development of some supercell thunderstorms, which produced several tornadoes across Benton and Washington Counties. Locally heavy rainfall resulted in flash flooding across portions of Benton, Madison, and Franklin Counties.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before the first event at Nov 4, 1:38 PM CST, 2 hours 24 minutes earlier.

Area forecast discussion, Nov 4, 1:38 PM CST, 2 hours 24 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
138 PM CST Mon Nov 4 2024

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(The rest of this afternoon )
Issued at 117 PM CST Mon Nov 4 2024

A line of strong to severe storms currently intersects Okfuskee,
Tulsa, and up towards Nowata. These storms have resulted in
several potential tornadoes, very strong winds, and hail. These
storms will continue to move northeast towards KS/MO. Additional
storms extend south into south-central OK that will be moving into
the area the next few hours. Any of these have the potential to
produce severe weather.

Regarding the rest of this afternoon and evening, a Tornado Watch
is in effect for the entire forecast area. Overall, the
convective environment will be characterized by 200-400 m2/s2
storm relative helicity, 1500-3000 J/Kg of MUCAPE, and 50+ kts of
effective bulk shear. The higher helicity and CAPE will focus
southeast of I-44, possibly implying a higher ceiling in terms of
potential in those areas, but any location may see additional
severe storm activity. In terms of timing, storms may continue to
impact the Tulsa area and points to the northwest through 4-6 PM.
The threat will continue for the rest of eastern Oklahoma through
7-9 PM. Then, for areas in AR, storms will increase the next few
hours and may persist through about midnight.

In terms of convective evolution, the western axis of the
instability and moisture will see a trend towards a more solid
line of storms with time. This line will be capable of producing
QLCS tornadoes, some of which may be strong, and damaging winds.
Ahead of the line, discrete supercells will likely initiate that
could produce all severe hazards.

In addition to the severe weather threat, there is also a flood
risk, especially across far eastern OK and northwest AR.
Precipitable water and integrated moisture transport remain near the
climatological max for this time of year. Additional rainfall this
afternoon and tonight will range from 1-4", with the lower amounts
generally found to the west and higher amounts in the east.
Considering the saturated soils, it will not take much to flood. The
WPC has issued a moderate (40+ percent chance) risk of excessive
rainfall leading to flash flooding for the eastern portions of the
area. The Flood Watch for portions of eastern OK was extended to
3Z this evening, with the remainder continuing until 3 AM tonight.

Temperatures will remain mild through the evening, but then cool
quickly tonight behind the front, down into the upper 40s to mid 50s
by dawn.

&&

.LONG TERM...
(Tonight through Monday)
Issued at 117 PM CST Mon Nov 4 2024

The storm system that brought the active weather the last few days
will weaken and shift to the northeast, putting an end to the active
weather period Tuesday. Any lingering showers will wrap up by noon.
Cooler and drier air will continue to spill in behind the cold
front, with highs struggling to get into the low to mid 60s across
the area. Skies will clear with sunshine returning by Tuesday
afternoon. Low temperatures for Wednesday morning will be chilly,
generally in the upper 30s to low 40s in the north, and mid 40s in
the south. Wednesday and Thursday also appear to be relatively quiet
weather days. High temperatures will remain the 60s with lows
warming up as southerly flow returns.

Ensemble guidance is looking more consistent now with the next storm
system impacting the area Friday to Saturday. This system will be
another closed low translating from the southwest to the northeast,
inducing moist southwest flow over the area. The low center will
not be as strong and it will be further west than the most recent
storm system, so the impacts will be less. Still, the pattern does
look favorable for a period of widespread rain and thunder.
Severe weather does not look likely, but some strong to marginally
severe storms may occur depending on the small-scale details.
Current ensemble guidance shows about 1" in the western portions
of the area diminishing to about a half inch in the eastern
portions of the area. Ridging and dry weather returns early next
week with near to slightly above normal temperatures.

&&

.AVIATION...
(18Z TAFS)
Issued at 1128 AM CST Mon Nov 4 2024

RA/TSRA to impact all sites for the first 6-9 hours
of the valid period with IFR/MVFR vsbys and MVFR cigs
in thunder. Main convective line to clear the OK sites
between 23z-02z, and the AR sites between 03z-06z. VFR vsbys
expected to prevail for the remainder of the period once
the line of storms clears, along with the periodic MVFR cigs.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   52  62  44  69 /  60  10   0   0
FSM   61  69  48  71 / 100  40   0   0
MLC   54  66  44  71 /  90  20   0   0
BVO   48  61  37  68 /  60   0   0   0
FYV   55  67  39  70 / 100  30   0   0
BYV   58  66  44  68 / 100  40   0   0
MKO   54  63  44  69 /  90  20   0   0
MIO   53  62  41  67 /  90  20   0   0
F10   51  62  43  69 /  60  10   0   0
HHW   58  66  46  71 /  90  30  10   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through late tonight for OKZ076.

     Flood Watch from 6 PM to 9 PM CST this evening for OKZ049-053-
     058-063-068-074.

     Flood Watch until 6 PM CST this evening for OKZ054>057-059>062-
     064>067-070-071-073.

AR...Flood Watch through late tonight for ARZ001-002-010-011-019-020-
     029.

&&

SHORT TERM...06
LONG TERM....06
AVIATION...23
Hazardous weather outlook, Nov 4, 5:33 AM CST, 10 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
533 AM CST Mon Nov 4 2024

ARZ001-002-010-011-019-020-029-OKZ049-053>076-051100-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
533 AM CST Mon Nov 4 2024

...SEVERE THUNDERSTORMS EXPECTED TODAY...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas
	ONSET...Mid to Late Morning.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

FLASH FLOOD.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Significant.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Early this morning, a warm front was located across far southeast
Oklahoma from just north of McAlester to south of Wister. This
boundary will lift north as a warm front this morning, with all
or nearly all of eastern Oklahoma and northwest Arkansas in the
warm sector by midday.

The brunt of the shower and thunderstorm activity this morning
will remain north of the retreating frontal boundary. While an
isolated strong or severe storm will be possible this morning, the
greater threat will be locally heavy rainfall potentially leading
to some flooding issues due to saturated grounds from two days of
heavy rainfall.

A surface low will move northeast into central Oklahoma by midday
today, and will then deepen slightly as it lifts northeast into
eastern Kansas this evening. A moist and unstable airmass will be
in place across our forecast area this afternoon, and any discrete
storms that develop in the warm sector will have a high severe
weather potential, including the threat of tornadoes...possibly
strong. A line of storms is expected to form south of the surface
low along a dryline later this morning and this line will enter
the western part of our forecast area by early to mid afternoon.
The line will then sweep rapidly east across the area through
early evening. Damaging winds will be the main severe weather
threat with the squall line, with isolated QLCS type tornadoes
also quite possible. The severe weather threat will end later this
evening once the squall line clears the area.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
TUESDAY and WEDNESDAY...No Hazards.
THURSDAY and FRIDAY...Thunderstorm Potential.
SATURDAY and SUNDAY...No Hazards.

EXTENDED DISCUSSION...
Another storm system will affect the area during the latter part
of the week, bringing additional chances for thunderstorms. These
storms may pose a limited threat for severe weather, although
some uncertainties persist in how large that threat will be.

weather.gov/tulsa contains additional information.

In the hours before

Local storm report, Nov 4, 1:04 PM CST, 2 hours 58 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
104 PM CST Mon Nov 4 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1227 PM     Tstm Wnd Dmg     3 W Sperry              36.30N 96.05W
11/04/2024                   Osage              OK   Law Enforcement

            Homes damaged 3 miles west of Sperry.
            Location approximate. Potential tornado
            damage.

&&
Local storm report, Nov 4, 1:13 PM CST, 2 hours 49 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
113 PM CST Mon Nov 4 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     Tstm Wnd Gst     4 NW Talala             36.57N 95.75W
11/04/2024  M94 MPH          Rogers             OK   Mesonet

            Potential impact from tornado. Mesonet was
            near the radar indicated circulation with an
            observed pressure drop.

&&
Special weather statement, Nov 4, 1:19 PM CST, 2 hours 43 minutes before
Special Weather Statement
National Weather Service Tulsa OK
119 PM CST Mon Nov 4 2024

ARZ002-011-041945-
Carroll AR-Madison AR-
119 PM CST Mon Nov 4 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL MADISON AND
NORTHERN CARROLL COUNTIES THROUGH 145 PM CST...

At 119 PM CST, Doppler radar indicated a strong thunderstorm 6 miles
southeast of Eureka Springs, moving northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Berryville...                     Eureka Springs...
Green Forest...                   Urbanette...
Grandview...                      Blue Eye...
Rockhouse...                      Pleasant Ridge...
Cabanal...                        Oak Hill...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3621 9364 3632 9382 3650 9375 3650 9333
      3649 9330 3642 9330
TIME...MOT...LOC 1919Z 215DEG 42KT 3633 9368

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Nov 4, 1:48 PM CST, 2 hours 14 minutes before
Special Weather Statement
National Weather Service Tulsa OK
148 PM CST Mon Nov 4 2024

OKZ064>066-042015-
Okmulgee OK-Okfuskee OK-Creek OK-
148 PM CST Mon Nov 4 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN CREEK...
SOUTHWESTERN OKMULGEE AND OKFUSKEE COUNTIES THROUGH 215 PM CST...

At 148 PM CST, Doppler radar indicated a strong thunderstorm 4 miles
southwest of Clearview, moving northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Okmulgee...                       Okemah...
Okfuskee...                       Henryetta...
Weleetka...                       Dewar...
Schulter...                       Grayson...
Bearden...                        Castle...
Clearview...                      Okmulgee State Park...
Pharoah...                        Bryant...
Mason...

This includes Interstate 40 in Oklahoma between mile markers 212 and
240.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 600 PM CST for southeastern,
northeastern and east central Oklahoma.

&&

LAT...LON 3541 9644 3574 9626 3554 9584 3529 9605
      3529 9644
TIME...MOT...LOC 1948Z 225DEG 43KT 3535 9625

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Nov 4, 3:12 PM CST, 50 minutes before
Special Weather Statement
National Weather Service Tulsa OK
312 PM CST Mon Nov 4 2024

OKZ062-063-067-068-042145-
Cherokee OK-Delaware OK-Mayes OK-Wagoner OK-
312 PM CST Mon Nov 4 2024

...STRONG THUNDERSTORMS WILL IMPACT WESTERN DELAWARE...EASTERN
MAYES...EAST CENTRAL WAGONER AND NORTHERN CHEROKEE COUNTIES THROUGH
345 PM CST...

At 312 PM CST, Doppler radar indicated a cluster of strong
thunderstorms along a line extending from 4 miles northwest of Salina
to 5 miles northwest of Hulbert. Movement was northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Locust Grove...                   Salina...
Langley...                        Hulbert...
Spavinaw...                       Disney...
Oaks...                           Hoot Owl...
Peggs...                          Rose...
Spavinaw State Park...            Leach...
Chloeta...                        Twin Oaks...
Sportsmen Acres Community...      Sequoyah State Park...
Strang...                         Snowdale State Park...
Disney Little Blue State Park...  Lost City...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 600 PM CST for northeastern
and east central Oklahoma.

&&

LAT...LON 3657 9488 3616 9480 3614 9480 3588 9525
      3635 9528
TIME...MOT...LOC 2112Z 228DEG 42KT 3633 9522 3600 9520

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Local storm report, Nov 4, 3:56 PM CST, 6 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
356 PM CST Mon Nov 4 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0323 PM     Tornado          8 NNE Cookson           35.82N 94.87W
11/04/2024                   Cherokee           OK   Official NWS Obs

            TDS from KINX radar. Spotters report tree
            damage in the area.

&&

The radar

The Western Arkansas radar (KSRX), 90 km away, was scanning. The volume nearest the first event began at 22:02 UTC.

Open the radar archive at this moment

Event by event

6 flash flood, 4 tornado, 1 flood. Local standard time, as filed.

Tornado, Washington

When
November 4, 4:02 PM CST to 4:05 PM CST
Where
Washington County, 4.48 mi NW of Cincinnati to 5.11 mi NNW of Cincinnati
Rating
EF1
Path length
2.1 mi
Path width
900 yd
Continued into
Benton, Ar (TSA)
Reported by
NWS Storm Survey
Coordinates
36.082, -94.548

This is the third segment of a four-segment tornado. The tornado moved into Washington County just north of Brush Road. It moved northeast, crossing Highway 59 and Highway 244, before moving into Benton County. Numerous trees were uprooted in Washington County, and many large tree limbs were snapped. Based on this damage, maximum estimated wind in this segment of the tornado was 90 to 100 mph.

Tornado, Benton

When
November 4, 4:05 PM CST to 4:11 PM CST
Where
Benton County, 2 mi SSE of Lake Frances to 2.49 mi S of Siloam Spgs Arpt
Rating
EF1
Path length
3.6 mi
Path width
900 yd
Property damage
$50,000
Reported by
NWS Storm Survey
Coordinates
36.102, -94.521

This is the fourth segment of a four-segment tornado. The tornado moved into Benton County west of Cincinnati Creek Road. It moved northeast across Fisher Ford Road and Nicodemus Church Road, and then dissipated after crossing Highway 16. Numerous trees were uprooted, the roofs of a couple homes were damaged, and outbuildings were damaged in the path of the tornado. Based on this damage, maximum estimated wind in this segment of the tornado was 90 to 100 mph.

Tornado, Benton

When
November 4, 4:11 PM CST to 4:19 PM CST
Where
Benton County, 1.92 mi SSW of Siloam Spgs Arpt to 0.27 mi NW of Gallitin
Rating
EF1
Path length
4.6 mi
Path width
550 yd
Property damage
$40,000
Reported by
NWS Storm Survey
Coordinates
36.153, -94.488

This tornado developed along and north of River Valley Road and south of Gary Turner Road. It moved northeast crossing Highway 412 west of Fairmount Road, and then dissipated south of Water Tower Road. Numerous trees were uprooted, a few trees were snapped, outbuildings were destroyed, a few homes were damaged, and power poles were snapped in its path. Based on this damage, maximum estimated wind in the tornado was 100 to 105 mph.

Tornado, Benton

When
November 4, 4:53 PM CST to 5:02 PM CST
Where
Benton County, 1.95 mi SW of Rogers Muni Arpt to 1.95 mi NNE of Rogers Muni Arpt
Rating
EF2
Path length
3.8 mi
Path width
375 yd
Property damage
$900,000
Reported by
NWS Storm Survey
Coordinates
36.351, -94.146

This tornado developed just south of Highway 62, damaging trees and apartment buildings. It moved north-northeast, crossing Highway 62, then moved northeast. It damaged a business and multiple homes, and uprooted trees as it approached N 13th Street. A home was severely damaged along N 13th Street, an outbuilding was damaged and trees were snapped. The tornado continued northeast, crossing Little Flock Drive and then Highway 94, and then dissipated after damaging the roofs of two homes on Yocum Road. Based on this damage, maximum estimated wind in the tornado was 110 to 115 mph.

Flash Flood, Benton

When
November 4, 8:27 PM CST to November 5, 1:00 AM CST
Where
Benton County, 2.67 mi NNE of Cave Spgs to 2.71 mi NNE of Cave Spgs
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
36.304, -94.207

Portions of Rainbow Road near the intersection with Northgate Road were impassable due to flooding.

Flash Flood, Madison

When
November 4, 8:30 PM CST to November 5, 1:00 AM CST
Where
Madison County, 0.48 mi NNW of Huntsville to 0.71 mi NNW of Huntsville
Cause
Heavy Rain
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
36.086, -93.733

Severe flash flooding resulted in portions of a number of roads being closed in and around Huntsville, as well as the need for several high water rescues.

Flash Flood, Madison

When
November 4, 8:30 PM CST to November 5, 1:00 AM CST
Where
Madison County, 1.31 mi S of Purdy to 2.27 mi SW of Kingston
Cause
Heavy Rain
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
36.081, -93.566

Severe flash flooding resulted in portions of a number of roads being closed in and around Kingston, as well as the need for several high water rescues.

Flash Flood, Madison

When
November 4, 8:30 PM CST to November 5, 1:00 AM CST
Where
Madison County, 2.15 mi NW of Witter to 1.82 mi WSW of Witter
Cause
Heavy Rain
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
35.953, -93.706

Severe flash flooding resulted in portions of a number of roads being closed in and around Witter, as well as the need for several high water rescues.

Flash Flood, Madison

When
November 4, 9:22 PM CST to November 5, 1:00 AM CST
Where
Madison County, 5 mi N of Huntsville to 2.3 mi SSW of Forum
Cause
Heavy Rain
Property damage
$5,000
Reported by
Law Enforcement
Coordinates
36.152, -93.730

Portions of several roads were flooded near Withrow Springs State Park, and a swift water rescue was conducted to save stranded motorists.

Flash Flood, Franklin

When
November 5, 1:00 AM CST to 2:00 AM CST
Where
Franklin County, Turners Bend to 0.05 mi SSE of Turners Bend
Cause
Heavy Rain
Reported by
Public
Coordinates
35.670, -93.830

Highway 23 was flooded and closed near the Mulberry River.

Flood, Franklin

When
November 5, 2:35 AM CST to 12:30 PM CST
Where
Franklin County, 1.52 mi W of Sutherland Xrds to 0.58 mi NE of Turners Bend
Cause
Heavy Rain
Property damage
$50,000
Reported by
Emergency Manager
Coordinates
35.532, -93.797

A bridge was washed out by flood water on Chickadee Lane in the Mountain Grove community. Flooding resulted in at least four residences landlocked in the Watalula area. Portions of Highway 23 were flooded and closed north of the Mulberry River Bridge near Turners Bend.

What these are

Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Arkansas in 2024Every state in 2024This day in weather historyThe tornado archive for Arkansas, 2024Warnings in Arkansas, November 2024

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1219390, 1219391, 1219359, 1219392, 1219432, 1219433, 1223082, 1223083, 1219435, 1219436, 1219439.